# SDR 2005FA0000785

- Difficulty date: May 11, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- Engine: Lyc T53L13B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: SKCP2281103
- Part serial: 3014
- Condition: Vibration
- Location: Eng To Transmiss
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

( 2005-5-1) PILOT NOTICED VIBRATION AND RUMBLE COMING FROM THE MAIN TRANSMISSION AREA ON TAKEOFF.  MECHANIC DID TROUBLE TROUBLESHOOTING PROCEDURES AND NOTICED ONE OF THE FLEX PLATES ON THE MAIN DRIVE SHAFT HAD SNAPPED CAUSING THE DRIVE SHAFT TO BE IN FAIL SAFE MODE.  DRIVE SHAFT WAS REPLACED AND PILOT CONTINUED. (K)
